# SDR CAL960404

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 86,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A DENT AND 1.25 INCH CRACK IN THE TOP SKIN OF THE LT HORIZONTAL STABILIZER INBOARD PANEL.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 51-71-00 AND A FIBERGLASS REPAIR WAS INSTALLED IAW SRM 57-71-00, PAGE 65.  (X)
